MAUDE Adverse Event Report: ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES

ABBOTT LABORATORIES ABBOTT PRISM HIV O PLUS; HIV-1 AND HIV-2 ANTIBODIES
Catalog Number 03L68-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.This event was previously reported in manufacturer report number 1415939-2019-00234, for a second suspect medical device.An investigation was performed for the customer issue and included a review of the complaint text, a search for similar complaints, a review of the performance of the likely cause lots, a review of field data, and a review of product labeling.Evaluation of complaint data for the products and likely cause lots identified normal complaint activity.A review of the performance of the likely cause lots did not identify any nonconformances, potential nonconformances, or deviations.The review did not reveal any events or issues that may have impacted the performance in relation to the complaint issue.A review of the field data was performed which determined there is no general issue with prism (b)(6) o plus lots 02011n100 and 05013m700.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.
 
Event or Problem Description
The customer reported an increase in reactive rates for (b)(6) results when processing on the prism.Samples were retested in duplicate and the results were reactive.The customer stated confirmatory testing was nonreactive.Additional testing with western blot and (b)(6) eia was also nonreactive.No impact to patient management was reported.

Brand Name
ABBOTT PRISM HIV O PLUS
Common Device Name
HIV-1 AND HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9573678
Report Number1415939-2020-00007
Device Sequence Number2936624
Product Code MZF
UDI-Device Identifier00380740062958
UDI-Public00380740062958
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L68-68
Device Lot Number05013M700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1